# SDR HEEA0012227

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 302303125
- Condition: Cracked
- Location: Vert Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT SPEED INDICATOR STATIC PORT IS CRACKED.
